# SDR DXTA200500907

- Difficulty date: August 19, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N108QS
- Make and model: Beech 400A
- Aircraft serial: RK382
- Aircraft time: 587 hours, 536 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Part number: 8221019213
- Part serial: 1G9DX
- Condition: Malfunctioned
- Location: Fcc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AT 70-80 KIAS OVERSPEED TONE ACTIVATED MOMENTARILY.   REMOVED AND REPLACED NR 2 FCC CARD IAW HAWKER 400XP MM CH 22-13-00.
